# SDR SWAA2022050903930

- Difficulty date: May 5, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 65,137 hours, 38,334 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Mid L/H Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID L/H EMERGENCY LIGHT BATTERY PACK INOP. M1668 / [01] R&R MID L/H EMERGENCY LIGHTS BATTERY PACK PER AMM 33-51-06.
